# SDR DL72W981371

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL AREAS OF CORROSION AND BARE METAL AT FLOORBEAM STA 344 AND RBL12 TO LBL 60.  REPAIRED PER SRM 53-10-8 FIG 11.
